# SDR AALA961023

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49167
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Corroded
- Location: Aft Stairway
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, FOUND AFT STAIRWAY SIDEWALL EMERGENCY EXIT LIGHTS INOPERATIVE.  REMOVED AND REPLACED CORRODED WIRE TO LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
